# SDR CA980402001

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214B-1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Shim
- Part number: 214010400111
- Condition: Misinstalled
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TWENTY HOURS TIME SINCE OVERHAUL.  SWASHPLATES FOUND WITH SHIM INSTALLED UNDER OUTER RING.  THIS GAVE THE IMPRESSION OF PROPER SWASHPLATE FRICTION, BUT THE PINCH FIT OF THE BEARING BY THE RING WAS LOST.  THIS ALLOWED THE BEARING TO FLOAT ON THE INNER RING.
